Manifolds which are like projective planes
Publications Mathématiques de l'IHÉS, Tome 14 (1962), p. 5-46
@article{PMIHES_1962__14__5_0,
     author = {Eells, James and Kuiper, Nicolaas Hendrik},
     title = {Manifolds which are like projective planes},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {14},
     year = {1962},
     pages = {5-46},
     zbl = {0109.15701},
     mrnumber = {26 \#3075},
     language = {en},
     url = {http://http://www.numdam.org/item/PMIHES_1962__14__5_0}
}
Eells, James; Kuiper, Nicolaas H. Manifolds which are like projective planes. Publications Mathématiques de l'IHÉS, Tome 14 (1962) pp. 5-46. http://www.numdam.org/item/PMIHES_1962__14__5_0/

[1] J. F. Adams, On the non-existence of elements of Hopf invariant one, Annals of Math., 72 (1960), 20-104. | MR 25 #4530 | Zbl 0096.17404

[2] M. F. Atiyah and F. Hirzebruch, Riemann-Roch theorems for differentiable manifolds, Bull. A.M.S., 65 (1959), 276-281. | MR 22 #989 | Zbl 0142.40901

[3] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces, III, Am. J. Math., 82 (1960), 491-504. | MR 22 #11413 | Zbl 0097.36401

[4] A. Dold, Über fasernweise Homotopieäquivalenz von Faserräume, Math. Z., 62 (1955), 111-136. | MR 17,519d | Zbl 0064.17403

[5] J. Eells, Alexander-Pontrjagin duality in function spaces, Proc. Symp. in Pure Math., A.M.S., vol. 3 (1961), 109-129. | MR 23 #A2879 | Zbl 0107.16702

[6] J. Eells and N. H. Kuiper, Closed manifolds which admit nondegenerate functions with three critical points, Proc. Amsterdam, Indagationes Math., 23 (1961), 411-417. | MR 25 #2612 | Zbl 0101.16102

[7] J. Eells and N. H. Kuiper, An invariant for certain smooth manifolds, Annali di Math. (1962). | MR 27 #6280 | Zbl 0119.18704

[8] H. Freudenthal, Zur ebenen Oktavengeometrie, Proc. Amsterdam A, 56 = Indag. Math., 15 (1953), 195-200. | MR 15,56f | Zbl 0053.01503

[9] A. Haefliger, Differentiable imbeddings, Bull. A.M.S., 67 (1961), 109-114. | MR 23 #A665 | Zbl 0099.18101

[10] P. Hilton, Homotopy theory and duality, II, Notes Cornell Univ., 1959. (As this is not available any more, compare Hilton-Wylie, Algebraic topology.)

[11] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Springer 1956. | MR 18,509b | Zbl 0070.16302

[12] F. Hirzebruch, Some problems on real and complex manifolds, Annals of Math., 60 (1954), 213-236. | MR 16,518c | Zbl 0056.16803

[13] F. Hirzebruch-Kodaira, On the complex projective spaces, Journ. Math. Pur. Appl., 36 (1957), p. 201-216. | Zbl 0090.38601

[14] I. M. James, Multiplications on spheres II, Trans. A.M.S., 84 (1957), 545-558. | MR 19,875e | Zbl 0085.17202

[15] M. Kervaire, A manifold which does not admit any differentiable structure, Comm. Math. Helv., 34 (1961), 257-270. | MR 25 #2608 | Zbl 0145.20304

[16] M. Kervaire and J. Milnor, Groups of homotopy spheres, I, II (in preparation). | Zbl 0115.40505

[17] N. H. Kuiper, A continuous function with two critical points, Bull. A.M.S., 67 (1961), 281-285. | MR 25 #1559 | Zbl 0098.36604

[18] B. Mazur, The definition of equivalence of combinatorial imbeddings, Public. de l'Institut des Hautes Études scientifiques, 3 (1959), 97-119. | Numdam | MR 22 #7134 | Zbl 0119.38702

[19] J. Milnor, On manifolds homeomorphic to the 7-sphere, Annals of Math., 64 (1956), 399-405. | MR 18,498d | Zbl 0072.18402

[20] J. Milnor, On the relation between differentiable manifolds and combinatorial manifolds, Notes, Princeton Univ., 1956.

[21] J. Milnor, On simply connected 4-manifolds, Symp. Intern. de Top. Alg., Mexico, 1958, 122-128. | MR 21 #2240 | Zbl 0105.17204

[22] J. Milnor, Some consequences of a theorem of Bott, Annals of Math., 68 (1958), 444-449. | MR 21 #1591 | Zbl 0085.17301

[23] M. Morse, The calculus of variations in the large, A.M.S. Coll. Publ., 18, 1934. | JFM 60.0450.01 | MR 98f:58070 | Zbl 0011.02802

[24] M. Morse, Topologically non-degenerate functions on a compact n-manifolds, J. d'Analyse Math., VII (1959), 189-208. | MR 22 #4071 | Zbl 0096.30603

[25] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Act. sci. ind., 1183 (1952), 91-154. | MR 14,1113a | Zbl 0049.12602

[26] R. Remmert-T. V. D. Ven, Zwei Sätze über die Komplex projektive Ebene, Nieuw Archief voor Wiskunde, VIII (1960), 147-157. | Zbl 0136.20703

[27] H. Seifert und W. Threlfall, Lehrbuch der Topologie, Leipzig, 1934. | JFM 60.0496.05 | Zbl 0009.08601

[28] H. Seifert und W. Threlfall, Variationsrechnung im Grossen, Teubner, 1934.

[29] N. Shimada, Differentiable structures on the 15-spheres and Pontrjagin classes of certain manifolds, Nagoya Math. J., 12 (1957), 59-69. | MR 20 #2715 | Zbl 0145.20303

[30] S. Smale, On gradient dynamical systems, Annals of Math. (1961). | MR 24 #A2973 | Zbl 0136.43702

[31] S. Smale, The generalized Poincaré conjecture in higher dimensions, Bull. A.M.S., 66 (1960), 373-375. | MR 23 #A2220 | Zbl 0099.39201

[32] S. Smale, Generalized Poincaré's conjecture in dimensions greater than four, Annals of Math., 74 (1961), 391-406. | MR 25 #580 | Zbl 0099.39202

[33] J. Stallings, The topology of high-dimensional piecewise linear manifolds, Annals of Math. (in preparation).

[35] R. Thom, Espaces fibrés en sphères et carrés de Steenrod, Ann. Sci. Écol. norm. sup., 69 (1952), 109-182. | Numdam | MR 14,1004c | Zbl 0049.40001

[36] R. Thom, Quelques propriétés globales des variétés différentiables, Comm. Math. Helv., 28 (1954), 17-86. | MR 15,890a | Zbl 0057.15502

[37] R. Thom, Les classes caractéristiques de Pontrjagin des variétés triangulées, Symp. Inter de Top. Alg., Mexico, 1958, 54-67. | MR 21 #866 | Zbl 0088.39201

[38] C. T. C. Wall, Determination of the cobordism ring, Annals of Math., 72 (1960), 292-311. | MR 22 #11403 | Zbl 0097.38801

[39] C. T. C. Wall, Classification of (n-1)-connected 2n-manifolds, Annals of Math., 75 (1962), 163-189. | MR 26 #3071 | Zbl 0218.57022

[40] J. H. C. Whitehead, On C1-complexes, Annals of Math., 41 (1940), 809-824. | JFM 66.0955.03 | MR 2,73d | Zbl 0025.09203

[41] J. H. C. Whitehead, Manifolds with transverse fields in euclidean space, Annals of Math., 73 (1961), 154-213. | MR 23 #A2225 | Zbl 0096.37802

[42] N. E. Steenrod, Topology of Fibre Bundles, Princeton, 1951. | MR 12,522b | Zbl 0054.07103

[43] S. Smale, A Diffeomorphism Criterion for Manifolds (in preparation).